# SDR MALA964913

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED DAMAGE TO THE LEFT ELEVATOR LOWER SKIN.  THEY REPAIRED THE DAMAGE IAW FAC SRM 51-90-04.  (M)
